# SDR TRAX200800677

- Difficulty date: May 21, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 1,203,107 hours, 10,180 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT ZERO WHEN SELECTING 8 DEGREES.  FLT 4349 CX EMERGENCY DECLARED.  REMOVED AND REPLACED BPSU LT SIDE IAW CRJ200 AMM 27-50-01.  OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.  [SDR CLOSED](B)
